|thoughts on bitter taste
Jun 9, 2002
I had the a similar problem with a HORRIBLE taste in my mouth with videx ec. It didn't happen right away but once it started it never went away.Mine became extremely mettalic. I found digestive enzymes helped alot.I switched from videx to viread because of other side efects and to my suprise the metalic taste totally disappeared. I know not everyone has that option available,but I thought I'd share my experience. Also,this may be unique to me,but I had developed pretty swollen parotid glands during treatment and I think the videx contributed because they are smaller now.(alot) We'll have to see if viread causes them to reinflate(I hope not)..Thanks
Response from Dr. Henry
Thanks for sharing your experience regarding Videx and the metallic taste. KH
bitter taste in mouth
- Itchy Testicles Could I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- Can I Get Hepatitis C From A Bite Wound?
- Can Someone Get Std If They Get Fingered?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- Are There Rare Hiv Infected Who Don't Develop Antibodies?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.